Ufa Mathematical Journal
    Volume 5, Number 2, pp. 12-17

    On solutions of a system of partial differential equations with two independent variables

    Baizaev S., Vositova D.A.


    Download PDF
    Article on MathNet


    In the paper we consider first order linear elliptic and hyperbolic systems with constant coefficients and two independent variables. For such systems we study the variety of all the solutions and that of the solutions growing at infinity at most as a power function.